American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Yuji Odaka. On Parametrization, optimization and triviality of test configurations. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lucio Bedulli and Anna Gori. Isometric embeddings of K\"ahler-Ricci solitons in the complex projective space. Proc. Amer. Math. Soc. 142 (2014) 1777-1781.
Abstract, references, and article information   
View Article: PDF

[3] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF

[4] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF

[5] Olivier Biquard and Yann Rollin. Wormholes in ACH Einstein manifolds. Trans. Amer. Math. Soc. 361 (2009) 2021-2046. MR 2465828.
Abstract, references, and article information   
View Article: PDF

[6] Valentino Tosatti. On the critical points of the $E_k$ functionals in Kähler geometry. Proc. Amer. Math. Soc. 135 (2007) 3985-3988. MR 2341949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Lübke and A. Teleman. The universal Kobayashi-Hitchin correspondence on Hermitian manifolds. Memoirs of the AMS 183 (2006) MR 2254074.
Book volume table of contents   

[8] Silke Lekaus. Unipotent flat bundles and Higgs bundles over compact Kähler manifolds. Trans. Amer. Math. Soc. 357 (2005) 4647-4659. MR 2156725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wing-Keung To and Lin Weng. $L^{2}$-metrics, projective flatness and families of polarized abelian varieties. Trans. Amer. Math. Soc. 356 (2004) 2685-2707. MR 2052193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carolina Araujo. Kähler-Einstein metrics for some quasi-smooth log del Pezzo surfaces. Trans. Amer. Math. Soc. 354 (2002) 4303-4312. MR 1926877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1